Alert archive / California / Winter Storm Warnings in 2007
Winter Storm Warning 1, NWS San Diego, CA
NWS San Diego, CA issued this winter storm warning at Feb 22, 2007, 4:19 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Feb 22, 2007, 6:00 PM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2007, 4:19 AM PST (12:19 UTC)
- In effect from
- Feb 22, 2007, 6:00 PM PST
- Expired
- Feb 22, 2007, 8:08 PM PST
- In force
- 2 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 0.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSGX 221219 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 419 AM PST THU FEB 22 2007 ...WINTER WEATHER EXPECTED TO IMPACT MOUNTAINS OF SOUTHERN CALIFORNIA TONIGHT AND FRIDAY... .MODERATE TO HEAVY SNOW AND STRONG SOUTHWEST WINDS WILL AFFECT THE MOUNTAINS OF SOUTHWEST CALIFORNIA BEGINNING THIS EVENING AND CONTINUING INTO FRIDAY. CAZ055-221800- /O.UPG.KSGX.WS.A.0001.070222T2200Z-070223T1200Z/ /O.NEW.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS- 419 AM PST THU FEB 22 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOWFALL OF 8 TO 12 INCHES IS POSSIBLE ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. LIGHTER AMOUNTS ARE POSSIBLE BETWEEN 4000 AND 5000 FEET WITH AMOUNTS UP TO 2 FEET ON THE HIGHER PEAKS. WIND GUSTS TO 60 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-221800- /O.UPG.KSGX.WS.A.0001.070223T0000Z-070223T1200Z/ /O.NEW.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ RIVERSIDE COUNTY MOUNTAINS- 419 AM PST THU FEB 22 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOWFALL OF 8 TO 12 INCHES IS POSSIBLE ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. LIGHTER AMOUNTS ARE POSSIBLE BETWEEN 4000 AND 5000 FEET WITH AMOUNTS UP TO 2 FEET ON THE HIGHER PEAKS. WIND GUSTS TO 55 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-221800- /O.UPG.KSGX.WS.A.0001.070223T0300Z-070223T1500Z/ /O.NEW.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 419 AM PST THU FEB 22 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOWFALL OF 4 TO 8 INCHES IS POSSIBLE ABOVE 4500 FEET FROM THIS EVENING THROUGH FRIDAY. LIGHTER AMOUNTS ARE POSSIBLE BELOW 4500 FEET WITH AMOUNTS UP TO 16 INCHES ON THE HIGHER PEAKS. WIND GUSTS TO 50 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ057-221800- /O.EXT.KSGX.SB.Y.0002.070223T0200Z-070223T2000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 419 AM PST THU FEB 22 2007 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY. FOUR TO SEVEN INCHES OF SNOW ARE EXPECTED ABOVE 3500 FEET TONIGHT INTO FRIDAY MORNING. WIND GUSTS TO 40 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ MARTIN
4 follow-up statements
000 WWUS46 KSGX 221805 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1005 AM PST THU FEB 22 2007 ...WINTER WEATHER EXPECTED TO IMPACT MOUNTAINS OF SOUTHERN CALIFORNIA TONIGHT AND FRIDAY... .MODERATE TO HEAVY SNOW AND STRONG SOUTHWEST WINDS WILL AFFECT THE MOUNTAINS OF SOUTHWEST CALIFORNIA BEGINNING THIS EVENING AND CONTINUING INTO FRIDAY. CAZ055-230215- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS- 1005 AM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 12 AND 24 INCHES ARE EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS BETWEEN 5 AND 8 INCHES ARE EXPECTED BETWEEN THE 3500 AND 5000 FEET ELEVATIONS. WIND GUSTS TO 60 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-230215- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ RIVERSIDE COUNTY MOUNTAINS- 1005 AM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 8 AND 24 INCHES ARE EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS BETWEEN 4 AND 7 INCHES ARE EXPECTED BETWEEN 3500 AND 5000 FEET ELEVATIONS. WIND GUSTS TO 55 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-230215- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 1005 AM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 5 AND 16 INCHES IS EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS BETWEEN A AND 5 INCHES IS EXPECTED AT ELEVATIONS BETWEEN 3500 FEET AND 5000 FEET. WIND GUSTS TO 50 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ057-230215- /O.CON.KSGX.SB.Y.0002.070223T0200Z-070223T2000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 1005 AM PST THU FEB 22 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY. FOUR TO SEVEN INCHES OF SNOW ARE EXPECTED ABOVE 3500 FEET TONIGHT INTO FRIDAY MORNING. WIND GUSTS TO 40 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ RB
000 WWUS46 KSGX 222308 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 308 PM PST THU FEB 22 2007 ...WINTER WEATHER EXPECTED TO IMPACT MOUNTAINS OF SOUTHERN CALIFORNIA TONIGHT AND FRIDAY... .MODERATE TO HEAVY SNOW AND STRONG SOUTHWEST WINDS WILL AFFECT THE MOUNTAINS OF SOUTHWEST CALIFORNIA BEGINNING THIS EVENING AND CONTINUING INTO FRIDAY. CAZ055-230730- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS- 308 PM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 12 AND 24 INCHES ARE EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS BETWEEN 5 AND 8 INCHES ARE EXPECTED BETWEEN THE 3500 AND 5000 FEET ELEVATIONS. WIND GUSTS TO 60 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-230730- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ RIVERSIDE COUNTY MOUNTAINS- 308 PM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 8 AND 24 INCHES ARE EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS BETWEEN 4 AND 7 INCHES ARE EXPECTED BETWEEN 3500 AND 5000 FEET ELEVATIONS. WIND GUSTS TO 55 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-230730- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 308 PM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 5 AND 16 INCHES IS EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS BETWEEN A AND 5 INCHES IS EXPECTED AT ELEVATIONS BETWEEN 3500 FEET AND 5000 FEET. WIND GUSTS TO 50 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ057-230730- /O.CON.KSGX.SB.Y.0002.070223T0200Z-070223T2000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 308 PM PST THU FEB 22 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. FOUR TO SEVEN INCHES OF SNOW ARE EXPECTED ABOVE 3500 FEET TONIGHT INTO FRIDAY MORNING. WIND GUSTS TO 40 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS46 KSGX 222314 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 314 PM PST THU FEB 22 2007 ...WINTER WEATHER EXPECTED TO IMPACT MOUNTAINS OF SOUTHERN CALIFORNIA TONIGHT AND FRIDAY... .MODERATE TO HEAVY SNOW AND STRONG SOUTHWEST WINDS WILL AFFECT THE MOUNTAINS OF SOUTHWEST CALIFORNIA BEGINNING THIS EVENING AND CONTINUING INTO FRIDAY. CAZ055-230715- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS- 314 PM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 12 AND 24 INCHES ARE EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS BETWEEN 5 AND 8 INCHES ARE EXPECTED BETWEEN THE 3500 AND 5000 FEET ELEVATIONS. WIND GUSTS TO 60 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ056-230715- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ RIVERSIDE COUNTY MOUNTAINS- 314 PM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 8 AND 24 INCHES ARE EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS BETWEEN 4 AND 7 INCHES ARE EXPECTED BETWEEN 3500 AND 5000 FEET ELEVATIONS. WIND GUSTS TO 55 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ058-230715- /O.CON.KSGX.WS.W.0001.070223T0200Z-070223T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 314 PM PST THU FEB 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. SNOWFALL AMOUNTS BETWEEN 5 AND 16 INCHES IS EXPECTED ABOVE 5000 FEET FROM THIS EVENING THROUGH FRIDAY. SNOWFALL AMOUNTS UP TO 5 INCHES IS EXPECTED AT ELEVATIONS BETWEEN 3500 FEET AND 5000 FEET. WIND GUSTS TO 50 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ057-230715- /O.CON.KSGX.SB.Y.0002.070223T0200Z-070223T2000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 314 PM PST THU FEB 22 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. FOUR TO SEVEN INCHES OF SNOW ARE EXPECTED ABOVE 3500 FEET TONIGHT INTO FRIDAY MORNING. WIND GUSTS TO 40 MPH ARE ALSO EXPECTED DURING THIS PERIOD WHICH WILL CAUSE BLOWING AND DRIFTING OF SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS46 KSGX 230408 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 808 PM PST THU FEB 22 2007 ...WINTER WEATHER ADVISORY FOR THE HIGHER MOUNTAINS UNTIL NOON FRIDAY... .A COLD STORM WILL CAUSE MODERATE SNOW SHOWERS...GUSTY WINDS AND LOCAL VISIBILITY REDUCED IN FOG AND FLOWING SNOW INTO FRIDAY. CAZ055-231215- /O.CAN.KSGX.WS.W.0001.000000T0000Z-070223T2000Z/ /O.NEW.KSGX.WW.Y.0001.070223T0408Z-070223T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS- 808 PM PST THU FEB 22 2007 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW LEVEL LOWERING FROM 6000 FEET TO 3500 FEET BY FRIDAY. SNOW ACCUMULATIONS OF HALF A FOOT BELOW 5000 FEET TO A FOOT AND A HALF ABOVE 5000 FEET. LOCAL GUSTY WINDS TO NEAR 50 MPH THROUGH FRIDAY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ056-231215- /O.CAN.KSGX.WS.W.0001.000000T0000Z-070223T2000Z/ /O.NEW.KSGX.WW.Y.0001.070223T0408Z-070223T2000Z/ RIVERSIDE COUNTY MOUNTAINS- 808 PM PST THU FEB 22 2007 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW LEVEL LOWERING FROM 6000 FEET TO 3500 FEET BY FRIDAY. SNOW ACCUMULATIONS OF HALF A FOOT BELOW 5000 FEET TO A FOOT ABOVE 5000 FEET. LOCAL GUSTY WINDS TO NEAR 50 MPH THROUGH FRIDAY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ058-231215- /O.CAN.KSGX.WS.W.0001.000000T0000Z-070223T2000Z/ /O.NEW.KSGX.WW.Y.0001.070223T0408Z-070223T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 808 PM PST THU FEB 22 2007 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW LEVEL LOWERING FROM 6000 FEET TO 3500 FEET BY FRIDAY. SNOW ACCUMULATIONS OF HALF A FOO T0 TO LOCALLY ON FOOT. LOCAL GUSTY WINDS TO NEAR 50 MPH THROUGH FRIDAY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ057-230515- /O.CAN.KSGX.SB.Y.0002.000000T0000Z-070223T2000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 808 PM PST THU FEB 22 2007 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. $$ DVA
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 22, 4:10 AM PST, 9 minutes earlier.
Area forecast discussion, Feb 22, 4:10 AM PST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
410 AM PST THU FEB 22 2007
.SYNOPSIS...
A LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING RAIN
AND MOUNTAIN SNOW FROM LATE TODAY THROUGH FRIDAY. SHOWERS WILL TAPER
OFF FRIDAY AFTERNOON. FAIR AND WARMER THIS WEEKEND...THEN MORE
CLOUDS AND COOLING EARLY NEXT WEEK WITH A SLIGHT CHANCE OF
PRECIPITATION.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH SATURDAY)...
FULL LATITUDE TROUGH OVER THE EASTERN PACIFIC...CENTERED ALONG
130W...CONTINUES TO MOVE STEADILY EASTWARD TOWARD THE CALIFORNIA
COAST. SURFACE COLD FRONT EXTENDS SOUTHWARD FROM THE BAY AREA. SOME
SCATTERED LIGHTER SHOWERS ARE DEVELOPING AHEAD OF THE COLD FRONT
OFF THE CENTRAL CALIFORNIA COAST. CURRENT TIMING WOULD BRING THE
LEADING EDGE OF THE COLD FRONT TO ORANGE COUNTY AND THE INLAND
EMPIRE LATE THIS AFTERNOON WITH THE COLD FRONT MOVING ACROSS THE
REST OF SOUTHWEST CALIFORNIA EARLY THIS EVENING. THE COLD FRONT WILL
BRING A PERIOD OF MODERATE TO LOCALLY HEAVY PRECIPITATION. SCATTERED
LIGHT SHOWERS MAY PRECEDE THE COLD FRONT...MAINLY THIS AFTERNOON.
AS THE FRONT MOVES EAST...THE SNOW LEVEL WILL LOWER TO 5000 FEET
THIS EVENING AND TO 3500 FEET TO 4000 FEET BY FRIDAY MORNING.
FOLLOWING THE FRONT...SHOWERS WILL CONTINUE THROUGH TONIGHT...
DECREASING FRIDAY AFTERNOON AND ENDING EARLY FRIDAY EVENING.
RAINFALL TOTALS SHOULD RANGE FROM ABOUT A THIRD TO TWO THIRDS OF AN
INCH NEAR THE COAST TO ABOUT TWO INCHES ON THE LOWER COASTAL SLOPES
BELOW THE SNOW LEVEL. AMOUNTS WILL GENERALLY BE A LITTLE HIGHER TO
THE NORTH AND A LITTLE LESS TO THE SOUTH. LOCAL SNOWFALL
ACCUMULATIONS SHOULD RANGE FROM ABOUT A COUPLE FEET AT THE HIGHER
ELEVATIONS OF THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS TO
ABOUT A FOOT IN THE SAN DIEGO MOUNTAINS AND HALF A FOOT IN THE SANTA
ANA MOUNTAINS. LOCAL STRONG GUSTY WINDS WILL ACCOMPANY THIS
STORM...ESPECIALLY IN THE MOUNTAINS AND DESERTS. SHORTWAVE RIDGING
BEHIND THIS SYSTEM WILL BRING DRYING AND MINOR WARMING FOR SATURDAY.
&&
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
WEST NORTHWEST FLOW PATTERN FOR SUNDAY SHOULD BE DRY...BUT
TEMPERATURES NO MORE THAN SEASONAL LEVELS. EXTENDED MODELS STILL
LACK AGREEMENT EARLY NEXT WEEK...BUT LATEST GFS IS CLOSER TO THE
MORE CONSISTENT AND GENERALLY PREFERRED ECMWF. THERE IS SOME CHANCE
FOR PRECIPITATION DURING THE MONDAY NIGHT THROUGH EARLY WEDNESDAY
TIME FRAME...BUT LOW CONFIDENCE IN THE DETAILS.
&&
.AVIATION...
STRATUS GOING UP FAST WITH BASES AROUND 3K FT AND LOCALLY 2K FT MSL.
TOPS ESTIMATED TO BE AROUND 5000 FT BUT EXPECT WILL BE HIGHER THIS
MORNING. MAINLY VFR VIS WITH SOME MVFR AND ISOLD IFR NEAR THE
MOUNTAINS. COULD BE SOME ISOLATED DRIZZLE OR LIGHT RAIN FROM THE
MARINE LAYER. COLD FRONT IN NORTHERN CALIFORNIA EXPECTED TO MOVE
INTO THE AREA BY LATE THIS AFTERNOON OR COULD BE MUCH LATER AS LATE
TONIGHT. SHOWERS EXPECTED THROUGH FRIDAY. THUNDERSTORMS POSSIBLE
EARLY FRI MORNING. WINDS AT 5K FT...SOUTHWEST TO WEST 10-15 KT...
BECOMING SOUTHWEST TO WEST 20-30 KT LATE AFTERNOON...THEN WEST TO
NORTHWEST 25-35 KT LATE TONIGHT THROUGH FRIDAY MORNING. WINDS AT 10K
FT...SOUTHWEST 30-40 KT...BECOMING SOUTHWEST 35-45 KT LATE TONIGHT
THROUGH FRIDAY MORNING...THEN NORTHWEST 40-50 KT LATE FRI MORNING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 PM PST FRIDAY FOR
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM PST FRIDAY
FOR RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY
MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS.
WIND ADVISORY FROM NOON TODAY TO 10 PM PST FRIDAY FOR APPLE AND
LUCERNE VALLEYS.
SNOW AND BLOWING SNOW ADVISORY FROM 6 PM THIS EVENING TO 12 PM
PST FRIDAY FOR SANTA ANA MOUNTAINS AND FOOTHILLS.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 6 PM THIS EVENING TO 10 PM
PST FRIDAY FOR COASTAL WATERS FROM SAN MATEO POINT TO THE
MEXICAN BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO
THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
CLEMENTE ISLAND.
&&
PUBLIC...MARTIN
AVIATION/MARINE...WHITLOW
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Feb 21, 4:00 PM PST, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST WED FEB 21 2007 CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-221200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PST WED FEB 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A STORM APPROACHING FROM THE NORTHWEST COULD BRING RAIN AS EARLY AS THURSDAY MORNING BUT WILL BE MORE LIKELY THURSDAY NIGHT THROUGH FRIDAY MORNING. SHOWERS WILL GRADUALLY TAPER OFF FRIDAY AFTERNOON AND NIGHT. RAINFALL TOTALS SHOULD RANGE FROM ABOUT A THIRD TO TWO THIRDS OF AN INCH NEAR THE COAST TO ABOUT ONE AND A HALF INCHES IN THE INLAND VALLEYS NEAR THE FOOTHILLS. THERE COULD BE ONE TO TWO INCHES OF RAIN ON THE WEST FACING MOUNTAIN SLOPES BELOW THE SNOW LEVEL. UP TO A THIRD OF AN INCH OF RAIN MAY ACCUMULATE IN THE HIGH DESERTS AND ABOUT A QUARTER INCH IN THE LOW DESERTS. THE BEST CHANCE OF HEAVY SHOWERS WILL BE LATE THURSDAY NIGHT INTO FRIDAY WITH SHOWERS TAPERING OFF FRIDAY AFTERNOON. THERE COULD ALSO BE THUNDERSTORMS FRIDAY. THERE COULD ALSO BE THUNDERSTORMS FRIDAY. THE SNOW LEVEL WILL START AROUND 6000 FEET THURSDAY AND LOWER TO 3000 TO 4000 FEET FRIDAY WITH A COUPLE FEET OF SNOW POSSIBLE AT THE HIGHER ELEVATIONS. LOCAL STRONG GUSTY WINDS WILL ACCOMPANY THIS STORM...ESPECIALLY IN THE MOUNTAINS AND DESERTS. SEE LAXWSWSGX AND LAXNPWSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA AT THIS TIME. HOWEVER...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. DVA
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 1:59 PM PST | Flash Flood Watch | SGX | Riverside, San Bernardino, San Diego | 6 hr |
Nearby
Winter Storm Warnings in California, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.